# SDR 95ZZZW53

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: 10605632
- Condition: Failed
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SLOW LEAK IN 'A' SYSTEM, HYD 1.5 GALLONS REMAIN IN RESERVOIR 'B' SYSTEM RESERVOIR FULL.  ENGINE NR 2 HYDRAULIC LOW PRESS LIGHT CYCLES ON AND OFF APPROX 1 CYCLE PER MINUTE WITH ENGINE NR 1 'A' HYDRAULIC PUMP SWITCH ASSOCIATED FLUID SHUTOFF SWITCH CLOSED.  STANDBY HYDRAULIC RESERVOIR READS EMPTY, STANDBY PUMP GREEN LIGHT OUT WITH STANDBY RUDDER SWITCH ON.  REPLACED BLOWN HYDRAULIC PRESS LINE AND STANDBY PUMP/MOTOR ASSY.  MM 29-10.
